Maximal and minimal solution of nonlocal fractional differential equation

Tarachand L. Holambe, Mohammed Mazhar Ul Haque

Abstract


In this paper we consider a nonlinear fractional differential equation with weighted initial and nonlocal condition and prove the existence and approximation of the solution. We also extend to prove the existence of Maximal and Minimal solutions for a nonlinear fractional differential equation with weighted initial and nonlocal conditions, and these maximal and minimal solution will serve as bounds for the nonlinear fractional differential equation with weighted initial and nonlocal conditions.


Full Text: PDF

How to Cite this Article:

Tarachand L. Holambe, Mohammed Mazhar Ul Haque, Maximal and minimal solution of nonlocal fractional differential equation, Advances in Fixed Point Theory, Vol 7, No 2 (2017), 221-242

Copyright © 2017 Tarachand L. Holambe, Mohammed Mazhar Ul Haque. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2017 SCIK Publishing Corporation. All rights reserved.